# SDR DALA2015061703810

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 61,859 hours, 44,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THEY COULD NOT CONTROL THE EXTERIOR EMERGENCY LIGHTING AT THE OVERWING EXIT, IT WOULD REMAIN ON WHEN THE CONTROL SWITCH WAS TURNED OFF.  MAINTENANCE REPLACED THE BATTERY PACK FOR THE NOTED LIGHT AND THE OPS CHECK WAS GOOD.
